# SDR SWAA2015030537139

- Difficulty date: January 31, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 68,747 hours, 56,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 654655056
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FAIL SAFE STRAP LOWER SURFACE ANGLE CORRODED AT BS 807 FRAME AFT FACE 6:00 POSITION.  REPAIRED ANGLE IAW SRM & EA.
